# SDR AALA202212289953

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 32,656 hours, 13,780 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  RT AFT LAVATORY DOOR IS DIFFICULT ON OPEN AND CLOSE.  REPLACED  LAVATORY DOOR HINGE IAW CMM 25-40-65.
